Relaxation Techniques



Related Terms: Breathing Exercises, Anxiety, Meditation, Stress, Yoga, Depression, Sleep Hygeine

Recently Answered Questions


I am an angry and a miserable person. How can I change myself?
Query: Hello doctor, I am an angry and a miserable person to live with. My poor fiance is constantly getting sucked into my expert level fight tornadoes. I am a master at it. It is like I am enjoying every bit of it. I truly do not want to. I wish I could change. I know it is a problem but it is alwa...  Read Full »
Dr. Aditya Gupta
Psychiatrist

Answer: Hello, Welcome to icliniq.com. Following tips can help you tame your anger. We are basically trying to prevent you from acting out. Practice relaxation techniques like breath relaxation exercise daily. Whenever you feel like getting angry, breathe slowly and deeply from your diaphragm. You can e...  Read Full »
 
How to overcome my self-harming behaviour?
Query: Hi doctor,I am suffering from self-harming behavior. Whenever I feel emotional, I am doing it without my knowledge. It happens all the time. I am very scared to go and meet a doctor, so I diced to come here. I am just confused. Please help.  Read Full »
Dr. Aditya Gupta
Psychiatrist

Answer: Hello, Welcome to icliniq.com. Certain things that will help you are instead of self-harm express your emotions through painting or writing down. Practice relaxation techniques like breathing exercise and yoga. Whenever you feel like harming yourself, please take a hot shower or listen to music. Eve...  Read Full »
 
Why am I often getting mouth sores?
Query: Hi doctor, I am getting sores in my mouth when I eat anything. Also, I get the feeling in my mouth as if I am eating something sour and it is annoying. I get it around the same time every year for a couple of occasions. It usually starts around my exams. I am a 15 year old female. My height is 158 c...  Read Full »
Dr. Sagar Ramesh Makode
Cardiologist

Answer: Hello, Welcome to icliniq.com. Sores occur due to deficiency of vitamin B and also due to excessive stress. You should try to avoid stress using relaxation techniques like deep breathing, meditation, etc. I suggest vitamin B complex supplement like capsule Zevit once a day for a week. It should res...  Read Full »
 
I get paranoid and scared when I am alone in a dark room. What should I do?
Query: Hello doctor, If my wife sleeps before me, I get paranoid and then cannot sleep till morning. I am generally paranoid when I am alone or in dark, otherwise. everything is normal with me. When I was a kid around 6 years old, I was attacked by a relative who was supposed to be possessed by a ghost. ...  Read Full »
Dr. Aditya Gupta
Psychiatrist

Answer: Hello, Welcome to icliniq.com. The best option is to consult a psychiatrist or clinical psychologist in-person, for a detailed evaluation. CBT (cognitive behavioral therapy) can then be used for treatment. Practice relaxation techniques like breathing exercises daily. PMR (progressive muscle relaxat...  Read Full »
 
Why did I get a panic attack after smoking Marijuana?
Query: Hello doctor, About a month ago, I decided to smoke marijuana with some friends, as I have several times before. Everything was going as usual, but when I took the second drag, I instantly had a panic attack. I decided to go to my room to try to wait it out, and after a while, the high went away, bu...  Read Full »
Dr. Aditya Gupta
Psychiatrist

Answer: Hello, Welcome to icliniq.com. Substance-induced anxiety disorder seems unlikely here as one month had passed since you last smoked and the intensity of symptoms also goes against it. In my opinion, you should first go with non-pharmacological methods like: Practice relaxation techniques li...  Read Full »
 
Why am I having anxiety and panic attack?
Query: Hello doctor,I have anxiety and panic attack. I had chest pain and went to the doctor who said that EKG is normal. He prescribed me Zoloft and Buspar.  Read Full »
Dr. Aditya Gupta
Psychiatrist

Answer: Hello, Welcome to icliniq.com. Yes, it could be due to an anxiety spectrum disorder. But do not worry as the treatment is possible. Continue with Zoloft (Sertraline) and Buspar (Buspirone). Medicines usually take around two to three weeks to start exerting the effect. Also, practice relaxation tec...  Read Full »
 
How can I get rid of severe depression with anxiety?
Query: Hello doctor, I have severe depression alternating with severe anxiety. I have tried many medicines. Currently, I am taking 40 gm Prozac in the morning and 30 mg of Remeron at bedtime. But during the day, I am a nervous basket case. No doctors will give me any Benzodiazepine for some reason. I have...  Read Full »
Dr. Aditya Gupta
Psychiatrist

Answer: Hello, Welcome to icliniq.com. In my opinion, you can discuss with treating psychiatrist regarding the following options: Increasing dose of Prozac (Fluoxetine). Substituting Prozac with Prestiq (Desvenlafaxine), Wellbutrin (Bupropion) or Zoloft (Sertraline). You can also opt for concurrent C...  Read Full »
 
I do not have any friends and feeling alone. Please help.
Query: Hi doctor, I feel that I cannot make friends. My friends keep themselves away from me. They get bored of me and avoiding me. I feel lonely and depressed. What to do?  Read Full »
Dr. Aditya Gupta
Psychiatrist

Answer: Hello, Welcome to icliniq.com. What others do is not in our control. We can only work on ourselves. In fact, a real friend is one who accepts you as you are; otherwise, it does not matter if they are not your friends. You just try to be assertive and practice relaxation techniques like yoga and pran...  Read Full »
 
How to deal with antidepressant discontinuation syndrome?
Query: Hi doctor, I am a 21 year old female with a history of the major depressive disorder and generalized anxiety disorder, including an extensive family history of both as well. Currently, on 300 mg of Bupropion (Wellbutrin) and 150 mg of Venlafaxine (Effexor), each once daily, taken in the mornings. I ...  Read Full »
Dr. Aditya Gupta
Psychiatrist

Answer: Hello, Welcome to icliniq.com. Antidepressant discontinuation is unlikely here as there had been no change in drug dosage recently unless you had missed a dose. These brain zaps could be due to stress or the medication itself and usually stops on their own after some time. In my opinion practising r...  Read Full »
 
How can I cure my day-to-day anxiety?
Query: Hello doctor, I am 29 years old male. I was suffering from rumination, anxiety, depression, hopelessness and had a panic attack 10 months back due to problems in my career, loneliness and some problems at home all at the same time. I consulted a psychiatrist who diagnosed me with mild depression an...  Read Full »
Dr. Ramchandra Lamba
Sexologist

Answer: Hi, Welcome to icliniq.com. Now your main concern is anxiety. There are few options available such as increasing the dose of Paroxetine CR to 75 mg or adding Propranolol or Buspirone. You can try any of the options. Consult your specialist doctor, discuss with him or her and take medications with ...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Relaxation Techniques? We have medical experts to help you right away.

Ask a Doctor Online Now!